The method of bilinear programming for nonconvex quadratic programming

I. Czochralska

Applicationes Mathematicae (1982)

  • Volume: 17, Issue: 3, page 515-525
  • ISSN: 1233-7234

How to cite

top

I. Czochralska. "The method of bilinear programming for nonconvex quadratic programming." Applicationes Mathematicae 17.3 (1982): 515-525. <http://eudml.org/doc/264000>.

@article{I1982,
author = {I. Czochralska},
journal = {Applicationes Mathematicae},
keywords = {solution algorithm; nonconvex quadratic programming; bilinear programming; boundedness verification},
language = {eng},
number = {3},
pages = {515-525},
title = {The method of bilinear programming for nonconvex quadratic programming},
url = {http://eudml.org/doc/264000},
volume = {17},
year = {1982},
}

TY - JOUR
AU - I. Czochralska
TI - The method of bilinear programming for nonconvex quadratic programming
JO - Applicationes Mathematicae
PY - 1982
VL - 17
IS - 3
SP - 515
EP - 525
LA - eng
KW - solution algorithm; nonconvex quadratic programming; bilinear programming; boundedness verification
UR - http://eudml.org/doc/264000
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.